# SDR REXA2025021200189

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375091
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 724 TO F.S. 761.  REMOVED UNSERVICEABLE R/H SIDE SEAT TRACK BETWEEN F.S.713 TO F.S.761 IAW CRJ 700 AMM 53-00-49-000-801-A03.PAINTED NEW SERVICEABLE R/H SIDE SEAT TRACK (P/N:SH670-37509-1) IAW BOMBARDIER MODSUM IS67053000195 REV A DATED 2018/02/07. INSTALLED NEW SERVICEABLE R/H SIDE SEAT TRACK FROM F.S. 713 TO F.S.761 (P/N: SH670-37509-1) IAW CRJ-700 AMM 53-00-49-400-801-A17.
